# SDR AUS20020444

- Difficulty date: May 10, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 550697
- Condition: Deteriorated
- Location: Fuel Quantity
- Part time: 750 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL TANK QUANTITY SYSTEM FLOAT VALVE DISINTEGRATING CAUSING CONTAMINATION OF THE FUEL SYSTEM AND FUEL FILTER.
